# SDR PCAA0106057

- Difficulty date: June 14, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 26,546 hours, 29,956 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4641P2A
- Part serial: 217
- Condition: Burned Out
- Part time: 26,577 hours, 29,993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORH- FLIGHT#3712. CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT. NO VISIBLE SMOKE.  MAINTENANCE INSPECTED AIRCRAFT. FORWARD FLIGHT COMPARTMENT FAN FOUND TO BE CAUSING ELECTRICAL SMELL. MEL 21-09 ISSUED FOR FLIGHT COMPARTMENT FAN. AIRCRAFT RETURNED TO SERVICE. FLIGHT COMPARTMENT FAN REPLACED 20 JUNE 2001. OPERATIONAL CHECK GOOD.
